Home About us Editorial board Ahead of print Current issue Archives Submit article Instructions Subscribe Search Contacts Login
  • Users Online: 1088
  • Home
  • Print this page
  • Email this page

  Article Access Statistics

Year : 2012 | Volume:  24 | Issue Number:  1 | Page:  24-29

REVIEW ARTICLE

Classification system for oral submucous fibrosis
More Chandramani Bhagvan, Gupta Swati, Joshi Jigar, Varma Saurabh N

Number of times this article was viewed 884
Number of times this article has been printed  from the site 64
Number of times this article was emailed to others 1
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal